# SDR HAIW6HR0066

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310115117
- Condition: Worn Excessively
- Location: M/R
- Part time: 1,931 hours
- Component: 222011101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  ELASTOMERIC MATERIAL IS SEPERATING.  BEARING WAS PUT IN SERVICE 16 JAN. 1988. PART HELD FOR FUTURE EVALUATION.
